# SDR SWIA201334774

- Difficulty date: September 15, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE HAS CORROSION AT FWD LT CORNER, AFT LT & RT CORNER, ALONG LT, RT SIDES & AFT EDGE.  C-CHECK REMOVED CORROSION IAW REO.
